Please use this identifier to cite or link to this item:
Title: Codimension 4 singularities of reflectionally symmetric planar vector fields
Authors: DUMORTIER, Freddy 
IBANEZ MESA, Santiago 
Issue Date: 1999
Publisher: Department of Mathematics of the Universitat Autònoma de Barcelona
Source: Publicacions matemátiques, 43(1). p. 501-533
Abstract: The paper deals with the topological classification of singularities of vector fields on the plane which are invariant under reflection with respect to a line. As it has been proved in previous papers, such a classification is necessary to determine the different topological types of singularities of vector fields on ${\mathbb R}^3$ whose linear part is invariant under rotations. To get the classification we use normal form theory and the blowing-up method.
Document URI:
Link to publication:
Type: Journal Contribution
Appears in Collections:Research publications

Show full item record

Page view(s)

checked on May 17, 2022

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.